• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 8108
School of Physics
  Title:   Large-N Limit of the Two-Dimensinal Non-Local Yang-Mills Theory on Arbitrary Surfaces with Boundary
  Author(s):  M.R. Setare
  Status:   Published
  Journal: Nucl. Phys. B
  Vol.:  740
  Year:  2006
  Pages:   271-280
  Supported by:  IPM
  Abstract:
The large-N limit of the two-dimensional non-local U(N) Yang-Mills theory on an orientable and non-orientable surface with boundaries is studied. For the case which the holonomies of the gauge group on the boundaries are near the identity, UI, it is shown that the phase structure of these theories is the same as that obtain for these theories on orientable and non-orientable surface without boundaries, with same genus but with a modified area V+A.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right